# SDR GTIA2023011236873

- Difficulty date: December 19, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 45,507 hours, 20,853 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulted
- Location: Elac 1 & 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

F/CTL ELAC 1 AND 2 FAULT ALTERNATE LAW FOLLOWED BY DIRECT LAW-PERFORMED EFCS GND SCAN IAW TSM 27-40-00-810-802A AND TSM 27-40-00-804A. NO FAULTS DETECTED . PERFORMED OPS CHECK OF THS AND EFCS SYSTEM IAW AMM 27-96-00 OPS CHECK GOOD NO DEFECTS NOTED A/C GOOD FOR SVC
